# SDR 99ZZZX744

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8694F
- Make and model: Hughes 369D
- Aircraft serial: 380275D
- System (JASC): 6710 · Main Rotor Control
- Part: Bracket
- Part number: 369A7304
- Condition: Cracked
- Location: Rotor Control
- Part time: 9,306 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BEARING CAP NOTED DURING 300 HOUR INSPECTION.  THIS IS THE INBOARD SUPPORT (OF TWO) FOR THE MAIN ROTOR COLLECTIVE TORQUE TUBE.  CAP IS A MACHINED MATE TO SUPPORT BRACKET REQUIRING REPLACEMENT OF ENTIRE SUPPORT BRACKET AS WELL AS BUNGEE BRACKET.  FACTORY REPLACEMENT IS A HEAVY DUTY SUPPORT, CAP, AND BUNGEE BRACKET.
